American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47D05) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] Abel Klein. A characterization of Osterwalder-Schrader path spaces by the associated semigroup. Bull. Amer. Math. Soc. 82 (1976) 762-764. MR 0406249.
Abstract, references, and article information   
View Article: PDF

[2] Marshall Slemrod. Existence, uniqueness, stability for a simple fluid with fading memory. Bull. Amer. Math. Soc. 82 (1976) 581-583. MR 0411339.
Abstract, references, and article information   
View Article: PDF

[3] Paul R. Chernoff. Quasi-analytic vectors and quasi-analytic functions. Bull. Amer. Math. Soc. 81 (1975) 637-646. MR 0636276.
Abstract, references, and article information   
View Article: PDF

[4] D. J. Hebert Jr.. Nonlinear parabolic equations and probability. Bull. Amer. Math. Soc. 80 (1974) 965-969. MR 0352709.
Abstract, references, and article information   
View Article: PDF

[5] Kai-Tak Wong. On extended structures of a closed operator related to semigroup theory and the abstract Cauchy problem. Bull. Amer. Math. Soc. 80 (1974) 350-354. MR 0341181.
Abstract, references, and article information   
View Article: PDF

[6] J. Marsden. A formula for the solution of the Navier-Stokes equations based on a method of Chorin. Bull. Amer. Math. Soc. 80 (1974) 154-158. MR 0395484.
Abstract, references, and article information   
View Article: PDF

[7] Benjamin Dembart. Perturbation of semigroups on locally convex spaces. Bull. Amer. Math. Soc. 79 (1973) 986-991. MR 0322587.
Abstract, references, and article information   
View Article: PDF

[8] W. E. Fitzgibbon. Weakly continuous accretive operators. Bull. Amer. Math. Soc. 79 (1973) 473-474. MR 0313903.
Abstract, references, and article information   
View Article: PDF

[9] J. W. Neuberger. Quasi-analyticity and semigroups. Bull. Amer. Math. Soc. 78 (1972) 909-922. MR 0315512.
Abstract, references, and article information   
View Article: PDF

[10] Paul R. Chernoff. Nonassociative addition of unbounded operators and a problem of Brezis and Pazy. Bull. Amer. Math. Soc. 78 (1972) 562-563. MR 0303343.
Abstract, references, and article information   
View Article: PDF

[11] J. W. Neuberger. Quasi-analyticity and semigroups of bounded linear transformations. Bull. Amer. Math. Soc. 78 (1972) 85-87. MR 0288623.
Abstract, references, and article information   
View Article: PDF

[12] Mark A. Pinsky. Multiplicative operator functionals of a Markov process. Bull. Amer. Math. Soc. 77 (1971) 377-380. MR 298769.
Abstract, references, and article information   
View Article: PDF

[13] Antonio O. Farias. Orientation-preserving mappings, a semigroup of geometric transformations and a class of integral operators. Bull. Amer. Math. Soc. 77 (1971) 422-424. MR 0286123.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 13 of 13 found      Go to page: 1